# SDR AALA202311273697

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A320*
- Aircraft serial: 7500
- Aircraft time: 19,712 hours, 7,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR DAMPER PRESSURE LOW. CHARGED L2 DOOR DAMPER.
